MathSciNet Relay Station
MathSciNet bibliographic data
MR1364568 17A40
Muta, Masanori; Taniguchi, Yoshiaki; Yamaguti, Kiyosi Semi-direct products of general Lie triple systems. J. Fac. Internat. Stud. Cult. Kyushu Sangyo Univ. No. 3 (1995), 91–101.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement